# SDR SWAA2015052039866

- Difficulty date: April 21, 2015
- Submitted: May 20, 2015
- Operation: Air carrier
- Aircraft: N435WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32455
- Aircraft time: 42,838 hours, 25,001 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Post
- Part number: 141A8811
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT NR 3 WINDOW FRAME E - F POST CRACKED IN FASTENER HOLE, 7.0" FROM LOWER EDGE.  REPAIRED POST IAW ACO.
